# SDR SWAA2024040358590

- Difficulty date: March 3, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 59,151 hours, 35,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 492-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CHANNEL SUPPORT BETWEEN BS 492.4 TO BS 500A AND STRINGER 26R WL 157 FWD CARGO COMPARTMENT 2024-164976<[01] REPLACED CHANNEL SUPPORT AND FASTENER LOCATED BETWEEN BS 492.4 TO BS 500A AND STRINGER 26R WL 157 FWD CARGO COMPARTMENT IAW SRM 51-10-02 ITEM 9 ; SRM 51-40-02 AND DRAWING 143A0080 REV - .    SEE INDIVIDUAL SIGN-OFF BELOW.;[02] REPLACED CHANNEL SUPPORT AND FASTENER LOCATED BETWEEN BS 492.4 TO BS 500A AND STRINGER 26R WL 157 FWD CARGO COMPARTMENT IAW SRM 51-10-02 ITEM 9 ; SRM 51-40-02 AND DRAWING 143A0080 REV - .
